MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the left ventricular (lv) lead was explanted due to fractured.A new lead was implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of fracture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24319040
Report Number2124215-2026-07889
Device Sequence Number18488772
Product Code NIK
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/12/2016
Device Model Number4543
Device Catalogue Number4543
Device Lot Number300998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date06/15/2026
Date Device Manufactured07/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale